# SDR IPXA11168383

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:AS-E, L1 DOOR ESCAPE SLIDE ALARM GOING OFF WHEN DOOR OPEN WITH DOOR DISARMED.  RESET CONNECTOR THAT AUTONOMOUS POWER SUPPLY COULD NOT DUPLICATE.  SYS OPS NORMAL.
